# SDR MDAS091010

- Difficulty date: June 24, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Make and model: Boeing 737-800
- Aircraft serial: 28236
- Aircraft time: 3,497 hours, 1,929 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

The aircraft Reg. number B-16802, s/n 28236, experienced both FMC lost near Sung Shan airport in Taiwan. During Approach RWY 28, both FMC were lost twice. First time the crew can restore the FMC, but second time were unable to restore. Due to that time got APP Clearance, the crew asked to fly to FUSIN and hold. On getting course, the crew could load the FMC. Aircraft landed normally. Maintenance action: IAW AMM 34-61-00, FMC C/B reset and ground test normal.
